# SDR SWAA2023012593626

- Difficulty date: January 21, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 48,940 hours, 33,729 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER INBOARD ACCESS PANEL SUPPORT FWD ATTACH ANGLE CRACKED. (Z BRACKET)<[01] R&R LEFT WING UPPER INBOARD ACCESS PANEL SUPPORT FWD ATTACH ANGLE (Z BRACKET) IN REF TO SOPM 20-50-18.
